Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

anon81

Veteran Member
  • Posts

    158
  • Joined

  • Last visited

Reputation

0 Neutral

5 Followers

Profile Information

  • Gender
    Female
  1. Hi guys -- It's been a minute since I've posted, but I have a new skin concern, so I knew just where to come! (I also talked to my doc, but the more opinions the better, right? Especially if you can speak from experience -- ) I finished my course of Accutane in mid-May and have experienced steady improvement since. I believe I have had three very small pimples in nearly five months. So no complaint there. Here's the question: I quit BCP midway through my course because I stopped having sex
  2. Hi, guys! I finished my first (and hopefully only!) course of Accutane in May, and have been using some leftover Differin that I had since then for maintenance. This has worked great, but I'm about to run out of Differin, and would rather not have to keep going to the dermatologist. I hear great things about Green Cream, and want to give it a try. Here's the question: the Green Cream website recommends starting with Level 6 so that your skin can acclimate to retinoid therapy. Since I'm alre
  3. Hey there -- I was just checking in and I saw that you'd started a log, so I wanted to drop in and wish you luck! I wouldn't worry about not seeing results yet. I know it's frustrating (I KNOW!), but I didn't start seeing anything dramatic until the end of month 3. Now I'm about a month and a half post and quite happy. And as for the oil...you will probably get to the point where you actually have to reapply moisturizer throughout the day -- crazy, huh? Now I'm finally getting some oil bac
  4. Hi, folks. Just wanted to drop off a quick update. I've been off the drug for a month and a half now, and things are continuing to improve. I've had a couple of micropimples (you have to be really close to my face to see them, they go away within a few days) since ending, but nothing serious. Skin texture started to improve dramatically around the one month post mark. I still have some faint hyperpigmentation, but it looks like it's on its way out. Oil hasn't returned per se, but I'm not d
  5. hi, guys. i've been off accutane for about a week now. i had three weeks or so of clear skin at the end of a four month, 125 mg/kg course (i quit early b/c of side effects), and am still relatively clear. BUT, i have one small, hard, slightly tender pimple that appeared above my eyebrow a few days ago. this is no big deal, right? i can spot treat, not panic, wait for it to go away, and resume my new clear skin life? (mostly just want some reassurance here...) thanks, emi
  6. yup, it's fine. i was on an ssri (lexapro) the whole time. most ssri's are used to manage depression and/or anxiety; you don't have to have both to take one (though they often occur together). for ex., paxil, lexapro, and zoloft are all prescribed for depression and/or anxiety. paxil and lexapro also help with ocd stuff. good luck!
  7. Well, folks, I've done what I can. My head says push through another month but my body refuses. The aches, the fatigue, the constant thirstiness and acute headaches when I drink less than a gallon of water a day -- and most recently, an eye infection that scared the hell out of me and sent me to the emergency room. So, I'm giving it up. I've been clear for three weeks or so now (save the redmarks), and I've hit a cumulative dose of 125 mg/kg. I still have almost another week's worth of pill
  8. CONGRATULATIONS, Joy!!! I'm so happy for you! I looked at your updated pics in the gallery, and your skin looks fantastic (love your haircut, too, by the way). Hope these results are permanent, and that whatever new difficulties you're dealing with are short-lived. It's been so great for me to be able to vent to you every now and then, and to feel that someone was going through this with me -- so thanks so much for your support along the way. It's rough, huh? It turns out that today is my l
  9. I thnk the topic description says it all...how long does it take, after stoppig accutane, until your lips are relatively back to normal? In particular, how long until that papery texture goes away? Thanks! -Emi
  10. Hey chica, Hope the mani-pedi helped boost your spirits -- that usually does the trick for me Hang in there -- I know this is rough -- I'm punking out after 4 months are up, but I figure by then I'll have reached 133 mg/kg, and that's a reasonable effort...Anyhow...fingers crossed that we'll both be/stay clear for the summer! -Emi
  11. I'm back! Today is around Month 4, Day 18. Something like that. I've decided that this will be my last month. I'll finish on May 5 with a cumulative dose of 133 mg/kg. It will only be a four month course, but my body is feeling rather beaten up, and I've been clear for about two weeks now...hopefully by the time I finish my course, I'll have had a full month of clear skin on Accutane. Anyhow. Things are going well, skin-wise. I wore lots of SPF but still tanned a lot (no burning). I wor
  12. Thanks, chica. I'm excited, though a little nervous about the skin. I mean, I never burn. I'm not white (I'm black/Asian, have plenty-o-melanin), I've literally only burned once in my life, and that was during a weekend tennis tournament, where I was literally in the scorching sun from 7-7 every day with NO sunscreen. Now I wear an SPF 15 just out of paranoia, and no troubles so far. And I bought some SPF 30 for Africa, so hopefully that'll do the trick. I'm also taking a bottle of aloe ve
  13. Hi folks, Well, I'm finishing up month 3 on accutane, and while I have seen considerable improvement -- especially with oil production (I'm not producing oil, but I'm also not too dry) and the size of pimples, I continue to break out relatively consistently. At any given time I have 2-3 papules plus 109357093476 redmarks. So...I'm frustrated. I'm also having a rough time with side effects. At the end of month 4, I will have reached a cumulative dose of about 128 mg/kg. If I stick it out an
  14. Month 3, Day 26 Thanks, Jessica. This is rough. I do appreciate your support, and I'm sending some back your way! I realized a couple of days ago that last month they gave me a little bit more than the 60 mg/day amount -- I suppose because the pills come in 10-packs and I needed 45 pills (so they gave me 50). In any case, since I had the extra pills, I upped my dosage about a week early. I've been taking 80 mg/day for the last couple of days, and let me tell you...I am sore and tired. If
  15. get well soon! (& thanks for the virtual hug)
×